# SDR AALA201706269020

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 30,963 hours, 4,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: FR1282
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 30,994 hours, 4,541 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DOESN'T INDICATE ARMED WHEN ARMING LEVER MOVED. SERVICED 2L DOOR.
